# SDR AWXA9500776

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C14 INSPECTION, FOUND SEAT TRACK FASTENER HOLES CORRODED BEYOND LIMITS, AT STATION 328 RBL 24.5. REPLACED SECTION OF SEAT TRACK PER SRM 53-10-5, FIGURE 2.  (M)
